# SDR DHL2003365005

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: Cargo Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING A/C LOADING ON JFK RAMP SMOKE DETECTED AT NR 44L SENSOR IN MAIN CARGO AREA.    RESET CIRCUIT BREAKER. OPERATED OK PER M/M 26-11-00.
